RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2000, Volume 34, Issue 4, Pages 78–81 (Mi faa329)  

This article is cited in 4 scientific papers (total in 5 papers)

Brief communications

A Problem of Integral Geometry Related to a Triple of Grassmann Manifolds

M. I. Graev

Scientific Research Institute for System Studies of RAS

DOI: https://doi.org/10.4213/faa329

Full text: PDF file (106 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2000, 34:4, 299–301

Bibliographic databases:

UDC: 517.43
Received: 21.01.1999

Citation: M. I. Graev, “A Problem of Integral Geometry Related to a Triple of Grassmann Manifolds”, Funktsional. Anal. i Prilozhen., 34:4 (2000), 78–81; Funct. Anal. Appl., 34:4 (2000), 299–301

Citation in format AMSBIB
\Bibitem{Gra00}
\by M.~I.~Graev
\paper A Problem of Integral Geometry Related to a Triple of Grassmann Manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 2000
\vol 34
\issue 4
\pages 78--81
\mathnet{http://mi.mathnet.ru/faa329}
\crossref{https://doi.org/10.4213/faa329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818288}
\zmath{https://zbmath.org/?q=an:0990.53075}
\transl
\jour Funct. Anal. Appl.
\yr 2000
\vol 34
\issue 4
\pages 299--301
\crossref{https://doi.org/10.1023/A:1004165625544}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166603100008}


Linking options:
  • http://mi.mathnet.ru/eng/faa329
  • https://doi.org/10.4213/faa329
  • http://mi.mathnet.ru/eng/faa/v34/i4/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Graev, “Relatively Closed Operators Associated to a Pair of Grassmannians”, Math. Notes, 71:1 (2002), 56–67  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Rubin, B, “Radon transforms on affine Grassmannians”, Transactions of the American Mathematical Society, 356:12 (2004), 5045  crossref  mathscinet  zmath  isi  scopus
    3. A. M. Vershik, I. M. Gel'fand, S. G. Gindikin, A. A. Kirillov, G. L. Litvinov, V. F. Molchanov, Yu. A. Neretin, V. S. Retakh, “Mark Iosifovich Graev (to his 85th brithday)”, Russian Math. Surveys, 63:1 (2008), 173–188  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Rubin B., Wang Y., “New Inversion Formulas For Radon Transforms on Affine Grassmannians”, J. Funct. Anal., 274:10 (2018), 2792–2817  crossref  mathscinet  zmath  isi  scopus
    5. Rubin B., “Norm Estimates For K-Plane Transforms and Geometric Inequalities”, Adv. Math., 349 (2019), 29–55  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:258
    Full text:118
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020